Article

ACase of Nimesulide toxicity in an Indian Child

Gupta G1, Tiwari P2★, Ahlawat R2★ Corresponding author

  1. 1Charak Care Clinics, SAS Nagar.
  2. 2Department of Pharmacy Practice, National Institute of Pharmaceutical Education and Research (NIPER), Sector 67, SAS Nagar-160062, Punjab.

CORRESPONDENCE

Tiwari P

Department of Pharmacy Practice, National Institute of Pharmaceutical Education and Research (NIPER), Sector 67, SAS Nagar-160062, Punjab.

Received: 08-05-2012; Revised: 12-05-2012; Accepted: 17-05-2012.

Volume 5, Issue 2 · pp. 57–58 · PUBLISHED · DOI:

View on IJPP original site ↗

ABSTRACT

A6-year old male child presented with fever for 4 days and he had received nimesulide (without prescription) for 4 days before coming to doctor. On examination, the patient was found to have jaundice and haematuria. The laboratory investigations indicated that the most probable cause for jaundice & haematuria was Nimesulide, since serological test were negative. This is the first case report from India of concomitant hepatic and renal toxicity in a child.

KEYWORDS

    Open in new tab

    REFERENCES

    As published

    Showing references and in-text citations exactly as published.

      Cite this article

      SELECT FORMAT

      G, G., P, T., & R, A. (). ACase of Nimesulide toxicity in an Indian Child. Indian Journal of Pharmacy Practice, 5(2), 57–58.